Can Oral Thrush Cause Burning Sensation?

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

throat burning sensations with Aptripla

Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a developing country and have no support services. My question is I have been on Aptipla for about 3 months and regularly (but not every day) have a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...examination of the throat would be helfpul to sort out. If swallowing similar size capsules and food/liquids doesn't trigger similar burning sensations then you might have an unusual reaction to the Atripla which might lead to consideration of a... Read more »

skin sensitivity - burning sensation

I have been experiencing a burning sensation on my skin lasting about a month.The sensation started... Read more »

BURNING SENSATIONS

I initially found out i had syphilis in conjunction with my hiv... probably had syphilis for... Read more »
Articles
Test Positive Aware Network

OIs and Co-Infections and STIs -- Oh, My!

...fungus). The infection can travel down the throat to the esophagus (the tube that helps take food to the stomach), causing pain or burning sensations and making eating difficult. Diflucan (fluconazole) is the treatment of choice, but other drugs... Read more »
AIDS InfoNet

Candidiasis (Thrush)

...vagina, the infection is called yeast infection or vaginitis . This is a common vaginal infection. Symptoms include itching, burning, and a thick whitish discharge. Candida can also spread and cause infection in the brain, heart, joints and... Read more »
U.S. Centers for Disease Control and Prevention

Gonorrhea

...symptoms that appear two to five days after infection; symptoms can take as long as 30 days to appear. Symptoms and signs include a burning sensation when urinating, or a white, yellow, or green discharge from the penis. Sometimes men with... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...of nerve damage. It occurs in up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »